# SDR EE4Y2000006

- Difficulty date: April 1, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N621AC
- Make and model: Boeing 737230
- Aircraft serial: 23156
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Cargo Bay
- Part time: 30,933 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION, FOUND FORWARD CARGO COMPARTMENT BS 550B FRAME DENTED BETWEEN STR 23L AND STR 24L..  REASON FOR THIS DAMAGE WAS UNKNOWN. (X)
